When I remove the patch I notice old blood stains on it similar to what you would see when you remove a band-aid. Has anyone else experienced this? In addition, I get extremely nauseous for about 30 to 40 minutes after applying the patch. Anyone know if this is normal
I recommend you let the doctor know what you are experiencing. It sounds like an adverse reaction to the Flector. To read about the side effects of this medication go to:
What you are experiencing could be a serious side effect and needs to be addressed by the doctor.
You basically said-like on bandaids. This is an odd thought- maybe you are allergic to the sticky stuff on band-aids and the patch. I'm allergic to the glue on bandaids- I've used cloth, paper-what ever-and my boo-boo gets bigger and bigger. I now use a special type of stretch cloth wrap on anything that's too big for air only. I've been this way all of my life.
Talk to the doctor-don't mention this-you have enoughh problems. When you change meds-etc, maybe you'll be okay. I'm really worried about the nausea, it's the wrong med for you or too strong. but if bandaids become a big problem try to find a fluffy looking white cloth bandaid to hold the guaze in place. You just change the guaze and re-use the cloth. If you are having trouble with the med and with the patch glue- you are looking at a double whammy. Work with the doctor and address the medication problem-it's easier to solve one problem at a time.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Jan 2013 • 1 answer
Posted 4 May 2015 • 1 answer
Posted 14 Mar 2016 • 0 answers
Posted 29 Jun 2016 • 2 answers
Flector Patch - Can I cut patch and put in 2 places? I have hip bursitis but also pain in lower back
Posted 30 Aug 2016 • 0 answers